Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 01.04.2010
From: sally

Subject: flare up

I reduced my steroids by lmg last Friday and am having a bad flare up, everything getting worse. Rang the rheumy nurse this morning and her mailbox is full and her bleep 'absent'. So she's probably on holiday, as is the consultant's sec. What is the point of having a specialist nurse for emergencies if they don't provide cover when they are on hols! Grr! Will have to ring my GP if don't hear anything by lunchtime. Don't want to spend the whole of Easter in pain.
reply | back to forum

Date: 01.04.2010
From: Verity

Subject: Re: flare up

Oh Sally thats awful. Its ridiculous that they dont provide cover! Have you tried one of those wheat heat bag things that ya put in the microwave. Sometimes they can ease stiffness a bit? Hope ya GP can sort you out, sometimes theyre actually better than the specialists!

Hope youre ok xx
reply | back to forum

Date: 01.04.2010
From: Sally

Subject: Re: flare up

Thanks Verity, I had wheat bags draped all over me last night lol! They do help. Am also taking painkillers, am going to try taking them regularly for next 24 hours to see if I can control the pain at least. I'll call the gp this afternoon if it gets any worse.
xx
reply | back to forum

Date: 01.04.2010
From: jill

Subject: Re: flare up

((((((SALLLLYYYYY)))))), snuggling u up in the warmth of my hugs......u must take ya pain killers regular, to stop u from getting the pain back, Keep topped up, so to speak.....blidddy rotten isnt it.....cant remember the pills u r taking tho...mb u need something stronger ??
reply | back to forum

Date: 01.04.2010
From: Sally

Subject: Re: flare up

Thanks darling. Only taking paracetamol during the day and co-codomal (15mg) or co-drydamol at night. Took a trammy last nigh but still very achey all night. Even paracetamol helps a bit - don't want to out of it as that just makes me depressed. Had to drive today as well, probably should have stayed at home but so much to do!! Will rest tonight tho.
reply | back to forum

Date: 01.04.2010
From: Abbie

Subject: Re: flare up

I can so relate. I had depot steroid injection and put on 10mg of pred for 1month then down to 5mg pred for 1month. Took last 5mg dose on Tuesday and already swollen again and despite being on morphine been in pain from knees last two days. Morphine is helping to some extent as pain isn't as intense a usual. I hate being on steroids but they do help. Take care Sally XXX
reply | back to forum

Date: 01.04.2010
From: Sally

Subject: Re: flare up

Gawd Abbie, that sounds awful. They've got me reducing 1mg every two weeks and even that is causing problems. Have you contacted your rheumy nurse? Wish I could get mine lol! Did far too much today, rushing around like a mad thing. Then thought I would do pilates to help and was in agony. Hope you are resting up, not like me.

Take care too Abbie. xxx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

4+5=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board